Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 257, NWS Fort Worth, TX

August 12, 2012Tarrant County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Aug 12, 2012, 6:18 PM CDT for Tarrant County, Texas. It was in force for 57 min. 12 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 12, 2012, 6:18 PM CDT (23:18 UTC)
Expired
Aug 12, 2012, 7:15 PM CDT
In force
57 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

County Tarrant County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 37 km from the middle of the area, began a volume at 23:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 12, 6:46 PM CDTTSTM WND DMG3 E Azle, TXTHREE INCH TREE LIMBS BLOWN DOWN
Aug 12, 6:56 PM CDTTSTM WND GST 60Saginaw, TX
Aug 12, 7:00 PM CDTTSTM WND DMG1 Sw Saginaw, TXFENCES AND POWERLINES DOWN
Aug 12, 7:00 PM CDTTSTM WND DMGEagle Mountain, TXMARINA SUFFERED ROOF AND DOCK DAMAGE.
Aug 12, 7:01 PM CDTTSTM WND GST 762 S Saginaw, TXOBSERVED AT KFTW AIRPORT.
Aug 12, 7:02 PM CDTTSTM WND GST 67Saginaw, TX
Aug 12, 7:08 PM CDTTSTM WND DMG5 Nw Fort Worth, TXPOWER POLE AND 10 INCH LIMB BOTH SNAPPED ON NAVY FORT WORTH JRB
Aug 12, 7:10 PM CDTTSTM WND DMG2 Sse Saginaw, TXSTREET SIGNS DOWN AND BILLBOARDS RIPPED OFF.
Aug 12, 7:10 PM CDTTSTM WND DMG3 N Fort Worth, TXDAMAGE TO FACTORY BUILDING ON NORTH MAIN ST
Aug 12, 7:11 PM CDTTSTM WND GST 641 W Haltom City, TXMEASURED AT WFO FWD
Aug 12, 7:13 PM CDTTSTM WND GST 661 W Haltom City, TXAT WFO FWD
Aug 12, 7:15 PM CDTTSTM WND GST 731 W Haltom City, TXAT WFO FWD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 12 storm reports to this severe thunderstorm warning; the first came 28 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 12, 3:55 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 11.3 hours before the alert went out and 8 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2012-08-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 792 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2012-08-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
792 J/kg
Mixed-layer CIN
-434 J/kg
Mixed-layer LCL
1708 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
146 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

202 
WUUS54 KFWD 122318
SVRFWD
TXC439-130015-
/O.NEW.KFWD.SV.W.0257.120812T2318Z-120813T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
618 PM CDT SUN AUG 12 2012

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN TARRANT COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 715 PM CDT

* AT 618 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 4 MILES
  NORTHWEST OF PECAN ACRES...MOVING SOUTHEAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  PELICAN BAY AROUND 625 PM...
  PECAN ACRES AND AZLE AROUND 630 PM...
  EAGLE MOUNTAIN AROUND 640 PM...
  HASLET AND LAKE WORTH AROUND 650 PM...
  SAGINAW AND SANSOM PARK AROUND 655 PM...
  BLUE MOUND AROUND 700 PM...

THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35W BETWEEN MILE MARKERS 54 AND 70...
I-820 BETWEEN MILE MARKERS 8 AND 26.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3298 9704 3291 9703 3275 9704 3272 9731
      3290 9755 3298 9755 3299 9754
TIME...MOT...LOC 2318Z 299DEG 19KT 3300 9753

$$


85/NH
2 follow-up statements
346 
WWUS54 KFWD 122348
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
648 PM CDT SUN AUG 12 2012

TXC439-130015-
/O.CON.KFWD.SV.W.0257.000000T0000Z-120813T0015Z/
TARRANT TX-
648 PM CDT SUN AUG 12 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR NORTHERN TARRANT COUNTY...

AT 647 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND 
DAMAGING WINDS IN EXCESS OF 65 MPH. THIS STORM WAS LOCATED NEAR 
EAGLE MOUNTAIN LAKE...MOVING SOUTHEAST AT 20 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  SAGINAW AROUND 700 PM CDT...
  BLUE MOUND AND SANSOM PARK AROUND 705 PM CDT...
  NORTH FORT WORTH...WATAUGA...KELLER AROUND 710 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3298 9704 3291 9703 3275 9704 3272 9731
      3290 9755 3298 9755 3299 9754
TIME...MOT...LOC 2347Z 316DEG 19KT 3292 9743

$$
742 
WWUS54 KFWD 122356
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
656 PM CDT SUN AUG 12 2012

TXC439-130015-
/O.CON.KFWD.SV.W.0257.000000T0000Z-120813T0015Z/
TARRANT TX-
656 PM CDT SUN AUG 12 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR NORTHWESTERN TARRANT COUNTY...

AT 655 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR 
EAGLE MOUNTAIN LAKE...MOVING SOUTHEAST AT 20 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  SAGINAW AROUND 705 PM CDT...
  BLUE MOUND AND SANSOM PARK AROUND 710 PM CDT...
  NORTH FORT WORTH NEAR I-35W AND I-820N...HALTOM CITY AROUND 715 PM 
CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3299 9732 3287 9720 3278 9722 3274 9733
      3290 9755 3297 9755 3298 9755 3299 9754
TIME...MOT...LOC 2355Z 321DEG 16KT 3289 9742

$$


92

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 12, 3:58 PM CDT, 2 hours 20 minutes earlier.

Area forecast discussion, Aug 12, 3:58 PM CDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
358 PM CDT SUN AUG 12 2012

.UPDATE...
ISSUING A QUICK UPDATE TO INCLUDE SEVERE THUNDERSTORM WATCH 573 IN
THE PACKAGE.  84

&&

.PREV DISCUSSION... /ISSUED 332 PM CDT SUN AUG 12 2012/
ALTHOUGH THE PRIMARY MODEL GUIDANCE REMAINS IN DISAGREEMENT
REGARDING THE CONVECTIVE POTENTIAL THIS EVENING...SHORT-TERM
MESOSCALE TRENDS ARE SUGGESTING THAT THE WETTER NAM...HI-RES WRF
AND HRRR MODELS ARE ON THE RIGHT TRACK. THE COLD FRONT IS MAKING
STEADY PROGRESS TO THE SOUTH AND AT 3 PM HAS PASSED THROUGH
WICHITA FALLS. HOWEVER OBS AND RADAR INDICATE A REGION OF LOW
LEVEL CONFLUENCE FROM ABILENE TO GRAHAM TO BOWIE. THIS AREA WILL
BE THE FAVORABLE REGION FOR INITIATION...AND CONVECTION LOOKS LIKE
IT WILL INITIATE WELL AHEAD OF THE FRONT. LOCAL OBJECTIVE ANALYSIS
INDICATES AN AXIS OF 1000-2500 J/KG OF CAPE ALONG AND EAST OF A
LINE FROM GAINESVILLE TO MINERAL WELLS TO LAMPASAS...WHILE DEEP
LAYER SHEAR IS NOW RUNNING NEAR 35KT ACROSS MUCH OF THE AREA.
UNLIKE PREVIOUS SUMMERTIME CONVECTIVE EVENTS...IT HAS BEEN A
COUPLE MONTHS SINCE WE HAVE HAD THIS MUCH 0-6KM WIND SHEAR
AVAILABLE. GIVEN THE AVAILABLE INSTABILITY AND SHEAR...BRIEF
SUPERCELLS WILL BE POSSIBLE...BUT THE MOST LIKELY CONVECTIVE MODE
WILL BE LINE SEGMENTS. SURFACE TEMPERATURES ARE 105+ ACROSS THE NW
ZONES AHEAD OF THE FRONT...WHILE DEWPOINTS ARE IN THE MID 50S.
THIS WILL CREATE AN EXTREMELY FAVORABLE ENVIRONMENT FOR
DOWNBURSTS. DAMAGING WINDS WILL BE THE PRIMARY THREAT THIS
EVENING...AND BECAUSE DEEP LAYER SHEAR IS AVAILABLE IT WILL ALSO
ENHANCE THE POTENTIAL FOR LINE SEGMENTS PRODUCING ORGANIZED COLD
POOLS. STRONG OUTFLOW WINDS MAY IMPACT A MUCH WIDER AREA THAN
ACTUAL RAINFALL. WILL ALSO INCLUDE A MENTION OF HAIL IN
HWO..ALTHOUGH HOT TEMPS MAY LIMIT HAIL SIZE. THE SCATTERED
CONVECTION IS EXPECTED TO TRACK NORTHWEST TO SOUTHEAST ACROSS THE
CWA THIS EVENING...AND THE HIGHEST POPS WILL BE PLACED IN A BAND
ACROSS THE CENTRAL CWA.

THE TRUE COLD FRONT WILL LIKELY BE TEMPORARILY HELD UP AS OUTFLOW
FROM CONVECTION OVER OUR AREA RESULTS IN PREDOMINANTLY SOUTHERLY
WINDS ON ITS NORTH SIDE. FRONT PROBABLY WILL NOT REACH THE
METROPLEX UNTIL DAYBREAK AND WILL LIKELY PUSH INTO THE SOUTHERN ZONES
BY AFTERNOON. HIGH TEMPERATURES TOMORROW WILL BE TRICKY...WITH
LOCATIONS ALONG AND SOUTH OF THE FRONT IN THE AFTERNOON BENEFITING
FROM SUBSIDENCE WARMING AND THE TEMPS FORECAST HERE MAY BE TOO
LOW. ON THE OTHER HAND...CURRENT OBSERVATIONS SUGGEST THE FRONT
HAS A STRONG PUSH...AND THEREFORE AM LEANING TOWARD THE GUIDANCE
THAT SHOWS SOME DECENT COLD ADVECTION IN THE LOW LEVELS ACROSS THE
NORTH AND NORTHEAST ZONES. WILL RETAIN A MENTION OF LOW POPS IN
THE SOUTHERN ZONES TOMORROW WHERE THE FRONT SHOULD BECOME ACTIVE
IN THE AFTERNOON HOURS.

NORTHWEST FLOW ALOFT WILL REMAIN IN PLACE THROUGH TUESDAY. MODEL
GUIDANCE IS HAVING SOME TIMING DIFFERENCES WITH RESPECT TO THE
NEXT SHORTWAVE...EITHER AS EARLY AS TUESDAY MORNING AND AS LATE AS
OVERNIGHT TUESDAY. INSTABILITY/SHEAR WILL BE SUFFICIENT FOR A MCS
OR REMNANT MCS OUTFLOW TO AFFECT THE AREA FROM OKLAHOMA DURING
THIS TIME. WILL CONTINUE WITH SLIGHT CHANCE POPS TUESDAY AND TUESDAY
NIGHT. SOUTHERLY WINDS RETURN BY WEDNESDAY AND NORTHWEST FLOW
ALOFT WEAKENS. CONVECTIVE POTENTIAL SHOULD ALSO DIMINISH...WHILE
TEMPS RETURN TO NEAR 100 DEGREES AREA WIDE THROUGH THURSDAY.

IN THE EXTENDED...THE STRONGER COLD FRONT STILL LOOKS ON TRACK.
IT SHOULD ARRIVE FRIDAY MORNING AND GRADUALLY WORK SOUTH THROUGH
THE REGION INTO SATURDAY MORNING. WILL CONTINUE WITH LOW POPS
STARTING THURSDAY NIGHT IN THE NORTH...WITH 30 PERCENT EVERYWHERE
FRIDAY. WILL HAVE POPS GRADUALLY CLEAR OUT FROM NORTH TO SOUTH ON
SATURDAY. THE LINGERING POPS ON SATURDAY ARE FAVORING THE GFS
SOLUTION WHICH IS WEAKER WITH THE FRONT...AND MAKES SENSE GIVEN
THE TIME OF THE YEAR. THE WEAKER THE FRONT...THE LONGER IT WILL
TAKE FOR IT TO CLEAR OUT THE MOISTURE. REGARDLESS...HIGH
TEMPERATURES SHOULD DROP INTO THE LOW 90S THIS WEEKEND DUE TO
EITHER LOWER THICKNESS VALUES AND/OR INCREASED CLOUDS/RAIN.

TR.92

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  77  99  73  98  76 /  40  10   5  10  20
WACO, TX              77 101  72 100  76 /  20  10  10  10  10
PARIS, TX             73  97  66  95  70 /  40  10   5  10  20
DENTON, TX            73  98  67  97  72 /  30   5   5  20  20
MCKINNEY, TX          73  98  67  96  71 /  40  10   5  10  20
DALLAS, TX            78  99  74  98  76 /  40  10   5  10  20
TERRELL, TX           77  99  70  96  73 /  40  10   5  10  20
CORSICANA, TX         76 100  73  98  75 /  30  10   5  10  20
TEMPLE, TX            75 100  72 100  75 /  20  20  10  10  10
MINERAL WELLS, TX     71 100  66  99  71 /  30   5   5  20  20

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

 /
Hazardous weather outlook, Aug 12, 3:57 PM CDT, 2 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
357 PM CDT SUN AUG 12 2012

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-131215-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
357 PM CDT SUN AUG 12 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORM WATCH 573 IS IN EFFECT UNTIL 11 PM FOR AREAS
ALONG AND NORTHWEST OF A LINE FROM
EASTLAND...CLEBURNE...KAUFMAN...TO BONHAM.

SCATTERED THUNDERSTORMS ARE DEVELOPING AHEAD OF A COLD FRONT AND
WILL CONTINUE TO POSE A THREAT THROUGH THE EVENING HOURS. MOST OF
THE ACTIVITY IS EXPECTED TO BE ALONG AND NORTH OF THE INTERSTATE
20 CORRIDOR THROUGH MIDNIGHT. ANY STORMS THAT DEVELOP THIS EVENING
WILL POTENTIALLY BE SEVERE WITH DAMAGING WINDS BEING THE MAIN
THREATS. IN ADDITION...HAIL UP TO THE SIZE OF QUARTERS WILL BE
POSSIBLE ALONG WITH FREQUENT LIGHTNING.

STRONG OUTFLOW WINDS WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS
THROUGH THE LATE EVENING HOURS...ESPECIALLY IN AREAS WHERE FIRES
ARE ALREADY OCCURRING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS SOUTHEAST OF A KILLEEN TO
ATHENS LINE MONDAY AFTERNOON...AND ACROSS MUCH OF NORTH TEXAS
TUESDAY AND TUESDAY NIGHT. A FEW STORMS COULD BE STRONG ESPECIALLY
TUESDAY AND TUESDAY NIGHT.

THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS LATE
THURSDAY NIGHT INTO SATURDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS LIKELY ALONG AND NORTHWEST OF A LINE FROM
EASTLAND TO CLEBURNE TO KAUFMAN TO BONHAM THROUGH LATE EVENING.

In the hours before

Special weather statement, Aug 12, 5:33 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
533 PM CDT SUN AUG 12 2012

TXZ115-122300-
STEPHENS TX-
533 PM CDT SUN AUG 12 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHERN STEPHENS COUNTY

AT 534 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES SOUTH OF BRECKENRIDGE...MOVING SOUTHEAST
AT 15 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE GUNSIGHT AND NECESSITY.

VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.

LAT...LON 3277 9890 3263 9858 3259 9858 3251 9863
      3251 9879 3252 9885 3261 9901
TIME...MOT...LOC 2234Z 301DEG 15KT 3264 9887
Local storm report, Aug 12, 5:45 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
545 PM CDT SUN AUG 12 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0532 PM     TSTM WND DMG     4 N VALLEY VIEW         33.54N  97.17W
08/12/2012                   COOKE              TX   TRAINED SPOTTER

            ESTIMATED 60 MPH WINDS BLEW A SEMI-TRUCK ONTO A PICKUP
            ON SOUTHBOUND I-35 AT EXIT 491. INTERSTATE CLOSED AT THIS
            TIME.
Local storm report, Aug 12, 5:54 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
554 PM CDT SUN AUG 12 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     HAIL             VALLEY VIEW             33.48N  97.17W
08/12/2012  E1.00 INCH       COOKE              TX   AMATEUR RADIO
Local storm report, Aug 12, 5:56 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
556 PM CDT SUN AUG 12 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TSTM WND DMG     RUNAWAY BAY             33.17N  97.87W
08/12/2012                   WISE               TX   LAW ENFORCEMENT

            ROOF BLOWN OFF OF A 4-UNIT APARTMENT COMPLEX..
Special weather statement, Aug 12, 6:10 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
610 PM CDT SUN AUG 12 2012

TXZ118-122345-
TARRANT TX-
610 PM CDT SUN AUG 12 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN TARRANT COUNTY

AT 610 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 3 MILES NORTHWEST OF BRIAR...MOVING SOUTHEAST AT
25 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE AZLE...BLUE MOUND...EAGLE
MOUNTAIN...HALTOM CITY...HASLET...KELLER...PECAN ACRES...PELICAN
BAY...SAGINAW AND WATAUGA.

VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.

LAT...LON 3299 9744 3299 9725 3296 9717 3276 9730
      3289 9755 3297 9755 3299 9754 3300 9745
TIME...MOT...LOC 2310Z 299DEG 20KT 3302 9756
Local storm report, Aug 12, 6:15 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
615 PM CDT SUN AUG 12 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0601 PM     TSTM WND GST     6 ENE DECATUR           33.26N  97.50W
08/12/2012  E66 MPH          WISE               TX   AMATEUR RADIO

            SPOTTER MEASURED 66 MPH WIND GUST OUT OF THE NORTHWEST.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 12, 3:21 PM CDTSpecial Weather StatementFWDStephens24 min
Aug 12, 3:24 PM CDTSpecial Weather StatementFWDYoung36 min
Aug 12, 3:38 PM CDTSevere Thunderstorm WarningFWDYoung52 min
Aug 12, 3:44 PM CDTSpecial Weather StatementFWDJack31 min
Aug 12, 3:52 PM CDTSevere Thunderstorm WarningFWDJack, Wise53 min
Aug 12, 4:08 PM CDTSpecial Weather StatementFWDPalo Pinto37 min
Aug 12, 4:20 PM CDTSpecial Weather StatementFWDMontague25 min
Aug 12, 4:31 PM CDTSevere Thunderstorm WarningFWDCooke, Denton, Montague, Wise74 min
Aug 12, 4:38 PM CDTSevere Thunderstorm WarningFWDJack, Wise67 min
Aug 12, 5:33 PM CDTSpecial Weather StatementFWDStephens27 min
Aug 12, 5:37 PM CDTSevere Thunderstorm WarningFWDStephens53 min
Aug 12, 5:39 PM CDTSevere Thunderstorm WarningFWDCollin, Cooke, Denton, Grayson29 min
Aug 12, 5:44 PM CDTSevere Thunderstorm WarningFWDDenton, Wise61 min
Aug 12, 6:10 PM CDTSpecial Weather StatementFWDTarrant35 min
Aug 12, 6:58 PM CDTSevere Thunderstorm WarningFWDTarrant62 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.